# SDR CAL950319

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Condition: Damaged
- Location: Fwd Half
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 56 - EWR - ON TAKEOFF WARNING BELL CAME ON AIRCRAFT RETURNED TO EWR 'NO EMERGENCY DECLARED'.  MAINTENANCE FOUND DAMAGE TO FIRE LOOP FWD HALF.  REPAIRED AND REPLACED DAMAGED AREA AND PARTS.  OPS CHECKED, SYSTEMS ALL NORMAL.  AIRCRAFT DEPARTED NO FURTHER OCCURANCE.  (W)
